# SDR REXA200600059

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 6,792 hours, 5,712 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 601R9310511
- Part serial: 1691
- Condition: Defective
- Location: T/E Flap
- Part time: 6,792 hours, 5,712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP FAIL ON TAXI OUT SECOND OCCURRENCE.  RETURNED TO GATE MAINTENANCE TROUBLESHOT SYSTEM PER FIM FOUND THE LT BPSU (BRAKE POSITION SENDING UNIT) BAD.  REMOVED AND REPLACED BPSU AND RIGGED SYSTEM PER AMM.
